I take adderall and it’s in the same category as Ritalin I think. I’ve noticed I get a mild throat constriction type feeling. Or maybe like a sore throat but not quite. It seems to be just a mild side effect. But nothing I would describe as pain. Check to see it this is a side effect.
I would think if you don’t need that 3rd dose you should be ok. I sometime don’t take the afternoon dose if I’m ok and my doctor said that was fine. Your taking it everyday so far and that’s being consistent. I would think if you were all over the place with dosage and times of dosage that would be more the concern for the doctor. But I’m not a doctor.
I would keep an eye on the throat pain and if it persists then I would talk to the the doctor about it being a possible side effect.
Sometime I also feel like the tone of my voices changes. But people tell me it sounds the same.
Glad to see you found a doctor who would work with you. I know you were having trouble with that.REPORT ABUSE